If you need an accessible version of this item please contact JSTOR User Support

Independent Propositional Modal Logics

S. K. Thomason
Studia Logica: An International Journal for Symbolic Logic
Vol. 39, No. 2/3 (1980), pp. 143-144
Published by: Springer
Stable URL: http://www.jstor.org/stable/20014978
Page Count: 2
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Preview not available
Preview not available

Abstract

We show that the join of two classical [respectively, regular, normal] modal logics employing distinct modal operators is a conservative extension of each of them.

Page Thumbnails

  • Thumbnail: Page 
[143]
    [143]
  • Thumbnail: Page 
144
    144